American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35\-XX) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Barry Mazur. About Hermann Weyl’s “Ramifications, old and new, of the eigenvalue problem”. Bull. Amer. Math. Soc. 49 (2012) 325-326.
Abstract, references, and article information   
View Article: PDF

[2] Peter D. Lax. Mathematics and physics. Bull. Amer. Math. Soc. 45 (2008) 135-152. MR 2358380.
Abstract, references, and article information   
View Article: PDF

[3] David Kinderlehrer. Variational inequalities and free boundary problems. Bull. Amer. Math. Soc. 84 (1978) 7-26. MR 0466885.
Abstract, references, and article information   
View Article: PDF

[4] Victor Guillemin. A remark on strong pseudoconvexity for elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 432-434. MR 0298205.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1